# SDR AU980657

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Faulty
- Location: Pass Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER DOOR LOCK MICROSWITCH FAULTY.
